Volume 5, Number 4, 2020


Special Issue on Analysis and PDE, Part I
Dedicated to Professor Haim Brezis on the occasion of his 75th birthday

Preface: V. Barbu, S. Reich, L. Veron, A. J. Zaslavski

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
Multiple solutions with sign information for (p,2)-equations with asymmetric resonant reaction

Giacomo Canevari and Giandomenico Orlandi
Vector-valued Sobolev maps and topological singularities

Siegfried Carl
N-Laplacian elliptic equations in exterior domains via Kelvin transform

Sagun Chanillo and Jean Van Schaftingen
Estimates of the amplitude of holonomies by the curvature of a connection on a bundle

Huyuan Chen, Alexander Quaas and Feng Zhou
Solutions of nonhomogeneous equations involving Hardy potentials with singularities on the boundary

Jesús Ildefonso Díaz
New applications of monotonicity methods to a class of non-monotone parabolic quasilinear sub-homogeneous problems

Alessandro Fonda, Jean Mawhin and Michel Willem
Multiple periodic solutions of infinite-dimensional pendulum-like equations

Rejeb Hadiji
A nonlinear problem with a weight and a nonvanishing boundary datum

Radu Ignat and Antonin Monteil
A necessary condition in a De Giorgi type conjecture for elliptic systems in infinite strips

Mohamed Laghdir, Issam Dali and Mohamed Bilal Moustaid
A generalized sequential formula for subdifferential of multi-composed functions defined on Banach spaces and applications


Yokohama Publishers

yokohama publishers